# SDR AALA991703

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Rows 3-6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHT AT ROWS 3D THROUGH 6D INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONDUCTOR AT ROWS 3D THROUGH 6D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
